# SDR IPXA2015083092888

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 8,675 hours, 2,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876110
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL DAMAGED ONE INCH DIA HOLE IN UPPER SKIN.   REPAIRED IAW SRM 53-00-50-2R.
